# SDR CA120626004

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT CALLED IN AFTER RETURNING TO GATE FROM ABORTED TAKEOFF.  REPORTED THAT HE GOT THE ANTI-SKID LIGHT ON AT 105 KNOTS DURING TAKEOFF.  ALSO REPORTED THAT DURING SLOW DOWN THE LIGHT STAYED ILLUM UNTIL 40 KNOTS AND THEN WENT OUT.  FELT NORMAL BRAKING DURING SLOW DOWN.  MX NOTIFIED AND ENROUTE TO PULL CODES FOR POSSIBLE TRANSDUCER FAILURE.  MAINTENANCE FOUND THE NR 3 WHEEL SPEED TRANSDUCER HAD FAILED, UNIT REPLACED.
